The Extra Strength Non-Aspirin Pain Reliever offers users temporary relief from minor aches and pains. Great for those with arthritis, rheumatism, bursitis, headaches, menstrual cramps, and overexertion, this non-aspirin pain reliever also helps reduce fevers. Great for use on the go, these pain relievers are individually packaged so you can keep them in your car, purse or wallet; buy the Extra Strength Non-Aspirin Pain Reliever today from ActiveForever!
Extra Strength Non-Aspirin Pain Reliever Features:
- Temporarily relieves minor aches and pains
- Helps reduce fever
- Great for those with arthritis, rheumatism, bursitis, headaches and menstrual cramps
Extra Strength Non-Aspirin Pain Reliever Specifications:
- Includes: 100 per box
- Active Ingredient: Acetaminophen, 500 mg.
Return policy: Due to hygiene purposes, this item is non-returnable.
Please refer to ActiveForever's return policy for more detailed information.
Related Searches: non aspirin, h 418, first aid only
Looking for special pricing on larger quantities? Call our experts at 1-800-377-8033 for a free quote.